Pacific Journal of Mathematics

PM-normality and the insertion of a continuous function.

Ernest P. Lane

Article information

Source
Pacific J. Math., Volume 82, Number 1 (1979), 155-162.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785068

Mathematical Reviews number (MathSciNet)
MR549840

Zentralblatt MATH identifier
0408.54002

Subjects
Primary: 54D15: Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
Secondary: 54C50: Special sets defined by functions [See also 26A21]

Citation

Lane, Ernest P. PM-normality and the insertion of a continuous function. Pacific J. Math. 82 (1979), no. 1, 155--162. https://projecteuclid.org/euclid.pjm/1102785068


Export citation

References

  • [1] R. P. Dilworth, The normalcompletion of the lattice of continuousfunctions, Trans. Amer. Math. Soc, 8 (1950), 427-438.
  • [2] C. H. Dowker, On countably paracompact spaces, Canad. J. Math., 3 (1951), 219-224.
  • [3] R. Engleking, General Topology, Polish Scientific Publishers, Warsaw, Poland, 1977.
  • [4] M. Katetov, On real-valued functionsin topological spaces, Fund. Math., 38(1951), 85-91.
  • [5] E. P. Lane, Insertion of a continuous function,Notices Amer. Math. Soc, (Octo- ber, 1977). Insertionof continuousfunctions,Glasnik Mat. Series III, 6 (25) (1971), Insertion of a continuous function,Pacific J. Math., 66 (1976), 181-190. A sufficient condition for the insertion of a continuousfunction,Proc. Amer. Math. Soc, 49 (1975), 90-94.
  • [9] J. E. Mack, On a class of countably paracompact spaces, Proc Amer. Math. Soc, 16 (1965), 467-472.
  • [10] J. E. Mack, Countable paracompactness and weak normality properties, Trans. Amer. Math. Soc, 148 (1970), 265-272.
  • [11] J. E. Mack and D. G. Johnson, The Dedekind completion of C(X), Pacific J. Math., 20 (1967), 231-243.
  • [12] E. Michael, Continuous selections I, Ann. of Math., 63 (1956), 361-382.
  • [13] K. Morita, Paracompactness and product spaces, Fund. Math., 50 (1961), 223-236.
  • [14] E. V. Shchepin, Real functionsand near-normal spaces, Sibirskii Mate. Zhurnal, 13 (1972), 1182-1195.
  • [15] H. Tong, Some characterizationsof normaland perfectly normal spaces, Duke Math. J., 19 (1952), 289-292.
  • [16] P. Zenor, On countable paracompactness and normality,Prace Math., 13 (1969), 23-32.